# SDR FDEA202402280222

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66254
- Aircraft time: 2,535 hours, 1,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 14T5876104
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBOARD (PN:14T5876-104) AT STA 1030 RBL 33. HAS A (1.5 IN X 1.0 IN)   PUNCHURED HOLE DAMAGE. REPAIRED FLOORBOARD PANEL (PN:14T5876-104) AT STA. 1030 RBL 33 IN REF. TO 767 SRM 53-00-  50-2R PARA 4 STEPS. E 1-4 FIG. 201 SHEET 2 AND 4 DETAIL I / III. THIS A MAJOR REPAIR.   INSTALLATION OF FLOORBOARD AND LOADING SYSTEM REMOVED WILL BE COMPLETED ON   SEQ#160 JPF.
